MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH BIOPSY FORCEPS, 7 FR., SEMIFLEXIBLE; A4832

OLYMPUS WINTER & IBE GMBH BIOPSY FORCEPS, 7 FR., SEMIFLEXIBLE; A4832
Model Number A4832
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the biopsy forceps was damaged due to the fracture of the head locking pin of the biopsy forceps head during an unspecified surgical procedure.The pin of the forceps head fell into the patient's uterine cavity.The fallen part was retrieved.There were no reports of patient harm.This is report 5 of 5.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.

Brand Name
BIOPSY FORCEPS, 7 FR., SEMIFLEXIBLE
Common Device Name
A4832
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24201064
Report Number9610773-2026-00563
Device Sequence Number5431017
Product Code NWW
UDI-Device Identifier04042761006958
UDI-Public04042761006958
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
510(K) EXEMP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA4832
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/30/2025
Initial Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown